Groups, Geometry, and Dynamics

Full-Text PDF (801 KB) | Metadata | Table of Contents | GGD summary
Volume 3, Issue 1, 2009, pp. 71–171
DOI: 10.4171/GGD/52

Published online: 2009-03-31

The conjugacy problem for Coxeter groups

Daan Krammer[1]

(1) University of Warwick, Coventry, UK

We prove that for every finite rank Coxeter group there exists a polynomial (cubic) solution to the conjugacy problem.

Keywords: Coxeter group, conjugacy problem, Tits cone, parabolic closure

Krammer Daan: The conjugacy problem for Coxeter groups. Groups Geom. Dyn. 3 (2009), 71-171. doi: 10.4171/GGD/52